# SDR SIMA2020062319003

- Difficulty date: June 19, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 31,524 hours, 28,281 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P207005120
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT CHARGING CRADLE BROKEN.  REMOVED AND REPLACED THE AFT FLASHLIGHT CHARGING CRADLE, OPS CHECKED GOOD, IAW AMM 33-50-16.
